Open Access

Hardy spaces on Chébli-Trimèche hypergroups


Full Text

Coming Soon.





Article Information

TitleHardy spaces on Chébli-Trimèche hypergroups
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 2, 1-26
MathSciNet MR1632658
CopyrightThe Author(s) 1997 (CC BY-SA)

Citation Example

Walter R. Bloom and Zengfu Xu, Hardy spaces on Chébli-Trimèche hypergroups, Methods Funct. Anal. Topology 3 (1997), no. 2, 1-26.


BibTex

@article {MFAT13,
    AUTHOR = {Bloom, Walter R. and Xu, Zengfu},
     TITLE = {Hardy spaces on Chébli-Trimèche hypergroups},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {2},
     PAGES = {1-26},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=13},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues